MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE 1.6 DBL TIP NITI G-WIRE 2 ZONE; SMOOTH FIXATION PIN

ARTHREX, INC. DYNANITE 1.6 DBL TIP NITI G-WIRE 2 ZONE; SMOOTH FIXATION PIN
Model Number DYNANITE 1.6 DBL TIP NITI G-WIRE 2 ZONE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 3/17/2022, it was reported by a sales representative via email that an ar-4159-16d dynanite 1.6 dbl tip niti g-wire broke post op inside a patient right foot.The original procedure took place on (b)(6) 2022.Currently, the broken g-wire remains in the patient.Additional information requested.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed upon review of the customer-provided x-rays, which identify the broken device within the foot.The most likely cause for the reported failure can be attributed to a patient-specific event.As the ar-4159-16d was not returned for physical analysis and remains in the patient.No change in harm was identified.

Brand Name
DYNANITE 1.6 DBL TIP NITI G-WIRE 2 ZONE
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19230353
Report Number1220246-2024-02709
Device Sequence Number14916640
Product Code HTY
UDI-Device Identifier00888867334908
UDI-Public00888867334908
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K200068
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNANITE 1.6 DBL TIP NITI G-WIRE 2 ZONE
Device Catalogue NumberAR-4159-16D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown